Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Can somebody help me out?  (Read 88 times)

0 Members and 1 Guest are viewing this topic.

Offline arlanza22

  • Newbie
  • *
  • Posts: 10
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Indescribable
    Indescribable
  • God has not given us a spirit of fear...2 Tim 1:7
    • Poke This Member
Can somebody help me out?
« on: January 10, 2014, 09:42:14 AM »
 :(I've been taking 10/5 mg of lexapro for about two months. Things were rough in the beginning while taking 10mg so I started taking half a pill 5mg. I started feeling better but now I feel the worrying and being scared and everything else :traurig001: trying to creep up again. Should I start taking the whole pill and if I do will I have the same symptoms of just starting the meds. If that makes any sense :question:!!!
Bookmark and Share
For God has not given us a spirit of fear, but of power and of love and of a sound mind.  2 Tim 1:7

Offline MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 428
  • Country: us
  • Rec's: 16
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: Can somebody help me out?
« Reply #1 on: January 10, 2014, 11:08:04 AM »
Hi Arlanza...

It was fine to start off with 5 mg of Lexapro, to keep the side effects down, but 5 mg is not a therapeutic dose.  The lowest therapeutic dose is 10 mg.  If that is what was prescribed by your doctor, you should increase to that.  When increasing an anti-depressant, you might see some side effects return, but they are usually short lived.  When initially starting an anti-depressant, side effect normally last some two weeks.  This is because of the increase in serotonin levels.

Antidepressants work by stimulating the growth of new brain cells and the connections between cells in the hippocampas regions of the brain.  This helps to reverse damage caused by chronic stress hormone exposure. To produce this effect, a therapeutic dose of an anti-depressant must be taken.  For Lexapro, that is 10 mg.

I hope this helps.  The very best to you, Arlanza!...  Chuck
Bookmark and Share

Offline arlanza22

  • Newbie
  • *
  • Posts: 10
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Indescribable
    Indescribable
  • God has not given us a spirit of fear...2 Tim 1:7
    • Poke This Member
Re: Can somebody help me out?
« Reply #2 on: January 10, 2014, 12:09:48 PM »
Thanks so much!!! That was a lot of help :yes:!!!
Bookmark and Share
For God has not given us a spirit of fear, but of power and of love and of a sound mind.  2 Tim 1:7

Tags:
 

anything